# SDR ASOA05566

- Difficulty date: June 29, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4494 - DURING A GROUND INSPECTION IN ATL, THE EMERGENCY LIGHTS REMAINED ON WHEN IN THE ARMED POSITION.  MAINTENANCE REMOVED AND REPLACED THE RELAY K1XD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
